# SDR REXA2014121001177

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 23,430 hours, 20,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE AT SEAT 1C.  REPAIRED EMER FLOOR TRACK LIGHTING IAW MM CH 33-51-01.  SEE NON-ROUTINE N61000 FOR WORK COMPLETED.
